.INTUNIV AND NOSE BLEEDING--------VERY CONCERNED

Amanda - posted on 08/21/2013 ( 3 moms have responded )

3

0

0

I need side effects help. My son just started taking Intuniv w. his Concerta. He took his first 1mg pill last night before bed and woke up in a blood bath. His nose bled so bad. It scares me b/c he could have choked on his own blood. Has anyone else ever dealt with this? This is not listed as a side effect w. Intuniv, but he has never had a nose bleed like this before. Please Help.

3 Comments

View replies by

Kendra - posted on 08/28/2017

1

0

0

Interesting to have found this. My son was on intuniv before and he had lots of major nose bleeds. Stopped and no problem. Now on generic formula and it's starting again. Wonder if it's a rare side effect as well?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms